# SDR AALA202106019028

- Difficulty date: May 8, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 56,727 hours, 23,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SIDEWALL PANEL L11 EMERGENCY EXIT LIGHT LENS HAS BROKEN TAB. REPLACED SIDEWALL L11 EMERGENCY EXIT LIGHT LENS ASSEMBLY IAW B737 AMM 33-51-01, OPS CHECK GOOD.
